# SDR 2004UALA00773

- Difficulty date: August 16, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 16,437 hours, 2,130 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE PROBLEM.    FOUND FAILURE OF THE OIL PUMP IDLER GEAR BEARING SET  DUE TO VIBRATIONS AND WEAR OF THE BEARING SET, THE BEARINGS FAIL AND STOP THE DRIVE TO THE OIL PUMP, CAUSING THE OIL PRESSURE TO DROP. THE BEARING SET IS AN OLD CONFIGURATION AND COA G-9621-0 WILL UPGRADE THE CONFIGURATION TO THE IMPROVED DESIGN.
